# SDR SWAA2015011935884

- Difficulty date: December 20, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 56,305 hours, 33,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93541
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 AFT FAIRING LOWER SURFACE CUT OUT CRACKED.  REPAIRED CUT OUT IAW EA.
